MathSciNet Relay Station
MathSciNet bibliographic data
MR207671 (34 #7486) 10.48
Atkin, A. O. L. Note on a paper of Cheema and Gordon. Duke Math. J. 34 1967 57–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement